Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2015, Volume 70, Issue 4, Pages 782–784
DOI: https://doi.org/10.1070/RM2015v070n04ABEH004962
(Mi rm9663)
 

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On critical points of the objective functional for maximization of qubit observables

A. N. Pechen, N. B. Il'in

Steklov Mathematical Institute of Russian Academy of Sciences
References:
Funding agency Grant number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.
Presented: A. G. Sergeev
Accepted: 10.04.2015
Bibliographic databases:
Document Type: Article
MSC: 81Q93
Language: English
Original paper language: Russian
Citation: A. N. Pechen, N. B. Il'in, “On critical points of the objective functional for maximization of qubit observables”, Russian Math. Surveys, 70:4 (2015), 782–784
Citation in format AMSBIB
\Bibitem{PecIli15}
\by A.~N.~Pechen, N.~B.~Il'in
\paper On critical points of the objective functional for maximization of qubit observables
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 4
\pages 782--784
\mathnet{http://mi.mathnet.ru//eng/rm9663}
\crossref{https://doi.org/10.1070/RM2015v070n04ABEH004962}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3400575}
\zmath{https://zbmath.org/?q=an:06536952}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..782P}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000366097300007}
\elib{https://elibrary.ru/item.asp?id=24073832}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948969373}
Linking options:
  • https://www.mathnet.ru/eng/rm9663
  • https://doi.org/10.1070/RM2015v070n04ABEH004962
  • https://www.mathnet.ru/eng/rm/v70/i4/p211
  • This publication is cited in the following 10 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:564
    Russian version PDF:149
    English version PDF:11
    References:46
    First page:29
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024